# SDR ABXA9700115

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Window Belt
- Part number: 9911535503
- Condition: Damaged
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND PREVIOUS FLUSH BUSHING REPAIR IN WINDOW BELT PANEL AT STATION 737L WHICH WAS REMOVED TO FACILITATE FRAME 737L REPLACEMENT.  REPAIRED IAW ABX REA D953-15820-MR.
